# SDR SWIA200312146

- Difficulty date: June 27, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,069 hours, 38,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS WOULD NOT RETRACT TO FULL UP POSITION.  QRH PROCEDURE FOLLOWED BUT WITH NO RESULT.  DISAGREEMENT OBSERVED.  REPLACED ROLLER AND BRACKET ON LT OUTBOARD FLAP GAP FAIRING.
